# SDR SWAA2025010682497

- Difficulty date: January 3, 2025
- Submitted: January 6, 2025
- Operation: Air carrier
- Aircraft: N901WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32545
- Aircraft time: 55,993 hours, 32,587 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Handle
- Condition: Broken
- Location: Zone 800 Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRONT ENTRY DOOR VERTICAL HANDLE (PLASTIC) BROKE.  REMOVED AFT LAV ASSIST HANDLE AND INSTALLED IN THE L1 DOOR POSITION PER AMM 25-40-00. LAV DOOR ASSIST HANDLE DEFERRED PER MEL 25-10-01 SP1B AUTH # 231077.  INSTALLED ASSIST HANDLE IN AFT LAV. IAW CMM 25-42-60. OPS CHECK GOOD. MEL 25-10-01 IS COMPLETED.
